# SDR 2008UALA04099

- Difficulty date: August 1, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 30,837 hours, 3,921 cycles
- Engine: Pwa PW40903
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Motor
- Part number: 342381
- Part serial: UNK
- Condition: Leaking
- Location: Stab Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC FLUID LEAKING FROM AFT STAB COMP DRAINS.  *S/D*  FOUND LEAKING CENTER STABILIZER HYDRAULIC MOTOR.  REPLACED CENTER STAB HYD MOTOR, REF MM 27-41-11, OP AND LEAK CHECK GOOD.  AC OK FOR SERVICE.
